# SDR AT0500013

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59567435501
- Part serial: EFS38839
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PUT THE GEAR HANDLE DOWN AND GOT 3 GREEN AND GEAR DOOR OPEN ALERT.  FOLLOWED QRH.  LANDED WITH GEAR DOORS OPEN.  REMOVED AND REPLACED MLG DOOR ACTUATOR IAW MM 32-34.  LEAK AND OPS CHECK GOOD.
